# SDR IPXA2025052891223

- Difficulty date: May 14, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 31,093 hours, 20,288 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51491
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT Z-200 STR: FLOOR BEAM STA 1200 BETWEEN LBL 60.0 TO RBL 45 HAS CORROSION.  INSTALLED FLOOR PANELS 241XMF,241XLF,241XKF,242XKF,242XLF,242XMF I.A.W AMM53-01-01-424-023.  ACCOMPLISH REPAIR PER EO-93994-REQ1 AND VT-MAE EA 757-5360-27-A3971, REV. -, PRIOR TO FURTHER FLIGHT.  REVIEWED
